Hey again, kids!
I've been absent from the board for a couple of weeks but don't think I haven't been reading - cause I have.
Your stories still move me and keep my head on the right track to recovery.
I've been tapering with the assistance of my fiance and my wonderful and supportive mom and am down to the lowest dosage I have EVER experienced. Since I only take Lortabs to get to sleep it's fairly easy to make it through the day drug free. Once night falls I sometimes get a little dizzy and "headachey" from mild withdrawals but staying on that Paxil really makes everything associated with cutting back easier to deal with. Gotta keep your mind on the big picture, right?
Since I don't work I try to keep myself occupied with watching DVD's and reading. I also need to get my butt back to the gym this week to exercise out all these silly cravings!
Just wanted to check in and let everyone know I'm ok. I remember Brenda being a great support to me - is she still here? Post to me if you read this, girl. I hope you're doing well.
Ok, I'll stop rambling for now but I will continue to keep this forum in my bookmarks. Know that I'm checking in on you guys and that I'm still around even if I may not be posting.
im here-its slow on the weekend..youll get some posts-happens to me all the time..
Anyway-You sound really GOOD..sounds like your following the plan-and you got your fiances support-very important.
So-many of us-don't have that-and it makes getting together so much more difficult.
Im interested in the way Paxil has helped you cut cravings etc..
How long is your taper-and when will you be off the lortabs-???
It so good to see people here-getting off the drugs-im on suboxone-and tapering on that..now.
Wolf in sheeps clothing..unfortunately-got work ahead of me..but i haven't touched anything since last nov-so its working..
What are you reading?Any good films?
Yeah-i gotta get up now and do my exercise thang-25 minutes(slim in 6)-cardio/resistance..etc..it does help w/ energy etc..
Let me know how your feeling..
Keep up the great work!
i can see that you are very pleased with your results, it makes me smile to myself. im happy for you! i wanted to tell you i think you could go cold turkey from where you are right now if you chose to. if you make it thru a long day without any hydrocodone in your system you are ready to cross that final psycological bridge and quit completely. an important thing to know is that no matter how far you taper you are gonna have to face some withdrawal symptoms. its just the simple truth of the matter.
you have some real good support around you in your daily life. i wanted to take some time to mention Narcotics Anonymous[NA] you may not feel you are that type of "addict" that belongs in a Narcotics Anonymous meeting but they can be so very helpful to someone who is just beginning their journey in recovery. i wondered in the beginning too and thot they were only for hardcore types. the reality was i had no idea but i was very surprised at the reception i got. the people there are full of love and caring and the newcomer is the most important person in NA meetings. dont be afraid. being nervous is only natural but if you can be strong and introduce yourself and share, even if its just your name and that your glad to be there i promise there will be someone who will approach you after the meeting and begin chatting about how you are feeling and what you are going thru. what i most wanted you to know was that those veterans at the meetings are there to "give away" what theyve learned to the new members of NA.
NA is another tool we can put in our recovery tool box. its just a thought, i only wanted you to have a better picture of what a meeting was about than the stereotypes and rumor that many believe in. the most important thing is what you are already doing. your on the right track and you should be proud of yourself!
I actually HAVE considered NA but have held back on the advice of my doctor who has said my habit is under control at this point.
I'm the type of person who doesn't like to "talk" face to face with people about my problems, preferring instead to deal with them myself. Years ago I paid for one therapy session and it was totally useless so I went on Zoloft and it turned out the medication was what really saved my life.
I'm in a state of shock right now because I just woke up from a 12 hour sleep with NO MEDS WHATSOEVER. It's been YEARS since I've slept naturally with no pill at all!
I also haven't taken any Lortab since Sunday and feel fine. As of right now I'm feeling zero withdrawal symptoms. That all might change so here's hoping it doesn't.
Also, for anyone interested, just wanted to restate my views on the wonders of Paxil CR.
I know many of you are in MUCH bigger of a boat than I am but for those of you who, like me, only have a "mild" habit (if you can call it that) I have not had a single Lortab since Sunday and I'm feeling fantastic!
NO w/d's and NO anxiety or panic. It's a strange sensation from the norm of my days filled with medication of some sort but I can only credit it to the miracle of Paxil.
Anyone reading this board who wants help with the emotional aspects of quitting I highly recommend you see your doctor and ask about it.
Ok, enough rambling for now. Just wanted to check in with the gang.
Here I am on day 3 of C/T and I'm still feeling NO w/d's! I don't know what it is keeping me from feeling them but I can only assume my tapering worked this time.
Folks, if you can find a supportive and caring person to help you with your taper you CAN succeed.
I didn't think it could be done either but I'm living proof!
im so happy for you and making it thru without suffering withdrawals. dont question it just enjoy it and be thankful. but beware too because opiate addiction doesnt ever go away. its got the patience of a saint and will always be there lurking, ready to strike again.
Octo, my daily consumtion varied. At my worst I was taking around 10 7.5's a day (sometimes more), making me puke uncontrollably the next day until I could get my hands on a script anti-nausea pill and keep it down. I was at rock bottom.
My taper isn't really a set "plan" but started out with me taking only 2 and a half at bedtime daily and that was it. Then I worked my way down to 2 and then 1 over a couple of weeks.
The Paxil is an anti-anxiety med and keeps my stress level down to a minimum. Without being scared of panic attacks and my seretonin level being constantly replinished it just seemed to make the w/d's associated dissapear. Great stuff.
Thank you Lila,
I'm right about where you were with the hydro. My doc wants to give me welbutrin, which i 'think' is in the same family of drugs as the paxil? You know...the family of drugs that make you burp, fart, sweat, have body odor and bad breath - but make you really friendly and outgoing?[LOL!] Sorry I couldn't resist, I just really love those commercials....and the list of side-effects.
Anyway that's great info for all of us embarking on the taper-train. Thanks for the info.